# SDR 08FDEA02313

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A255720310100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO COMPARTMENT LEFT TRANSITION PANEL IS CORRODED AROUND THE FASTENER RECEPTICALS FROM FRAME 67 TO FRAME 69.  REMOVED THE CORROSION; FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-00.  REMOVED TRANSITION PANEL.  FABRIATED A NEW TRANSITION PANEL IAW AIRBUS DWG   17A25572031.  ALODINED PANEL IAW A300-600 51-21-10.  PRIMED AND PAINTED THE NEW PANEL IAW A300-600 SRM 51-23-10.   LOCATED AND DRILLED PANEL IAW A300-600 SRM 51-40-44.  INSTALLED THE NEW PANEL IAW A300-600 SRM 51-40-21.  PART MARKED NEW PANEL IAW FEDEX GMM 7-0-1000.
